# SDR DALA2019070504098

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 19,624 hours, 7,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Out Of Adjust
- Location: `L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3805 1L GIRT BAR KEEPS FALLING OFF. CORRECTIVE ACTION: ADJUSTED GIRT BAR HOLDER OPS CHK GOOD (5623572).
